MathSciNet Relay Station
MathSciNet bibliographic data
MR281879 (43 #7593) 28.70 (94.00)
Veršik, A. M. A continuum of pairwise nonisomorphic dyadic sequences. (Russian) Funkcional. Anal. i Priložen 5 1971 no. 3, 16–18.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement